# SDR SWAA2022030405394

- Difficulty date: March 25, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 48,649 hours, 28,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231XF HAS FIBERGLASS PLIES PEELING UP IN SEVERAL AREAS THE ENTIRE LENGTH OF FLOOR PANEL. / REMOVED AND REPLACED WITH NEW SERVICEABLE CABIN FLOOR PANEL 231XF IAW AMM 53-21-00.
